Free Access
Issue
ESAIM: PS
Volume 9, June 2005
Page(s) 38 - 73
DOI https://doi.org/10.1051/ps:2005003
Published online 15 November 2005
  1. A. Araujo and E. Giné, The central limit theorem for real and Banach space valued random variables. Wiley, New York (1980). [Google Scholar]
  2. A.D. Barbour, L. Holst and S. Janson, Poisson approximation. Clarendon Press, Oxford (1992). [Google Scholar]
  3. R.E. Barlow and F. Proschan, Statistical Theory of Reliability and Life: Probability Models. Silver Spring, MD (1981). [Google Scholar]
  4. T. Birkel, On the convergence rate in the central limit theorem for associated processes. Ann. Probab. 16 (1988) 1685–1698. [Google Scholar]
  5. A.V. Bulinski, On the convergence rates in the CLT for positively and negatively dependent random fields, in Probability Theory and Mathematical Statistics, I.A. Ibragimov and A. Yu. Zaitsev Eds. Gordon and Breach Publishers, Singapore, (1996) 3–14. [Google Scholar]
  6. L.H.Y. Chen, Poisson approximation for dependent trials. Ann. Probab. 3 (1975) 534–545. [CrossRef] [Google Scholar]
  7. J.T. Cox and G. Grimmett, Central limit theorems for associated random variables and the percolation models. Ann. Probab. 12 (1984) 514–528. [CrossRef] [MathSciNet] [Google Scholar]
  8. J. Dedecker and S. Louhichi, Conditional convergence to infinitely divisible distributions with finite variance. Stochastic Proc. Appl. (To appear.) [Google Scholar]
  9. P. Doukhan and S. Louhichi, A new weak dependence condition and applications to moment inequalities. Stochastic Proc. Appl. 84 (1999) 313–342. [CrossRef] [MathSciNet] [Google Scholar]
  10. J. Esary, F. Proschan and D. Walkup, Association of random variables with applications. Ann. Math. Statist. 38 (1967) 1466–1476. [CrossRef] [MathSciNet] [Google Scholar]
  11. C. Fortuin, P. Kastelyn and J. Ginibre, Correlation inequalities on some ordered sets. Comm. Math. Phys. 22 (1971) 89–103. [CrossRef] [MathSciNet] [Google Scholar]
  12. B.V. Gnedenko and A.N. Kolmogorov, Limit distributions for sums of independent random variables. Addison-Wesley Publishing Company (1954). [Google Scholar]
  13. L. Holst and S. Janson, Poisson approximation using the Stein-Chen method and coupling: number of exceedances of Gaussian random variables. Ann. Probab. 18 (1990) 713–723. [CrossRef] [MathSciNet] [Google Scholar]
  14. T. Hsing, J. Hüsler and M.R. Leadbetter, On the Exceedance Point Process for a Stationary Sequence. Probab. Theory Related Fields 78 (1988) 97–112. [CrossRef] [MathSciNet] [Google Scholar]
  15. W.N. Hudson, H.G. Tucker and J.A Veeh, Limit distributions of sums of m-dependent Bernoulli random variables. Probab. Theory Related Fields 82 (1989) 9–17. [CrossRef] [MathSciNet] [Google Scholar]
  16. A. Jakubowski, Minimal conditions in p-stable limit theorems. Stochastic Proc. Appl. 44 (1993) 291–327. [CrossRef] [MathSciNet] [Google Scholar]
  17. A. Jakubowski, Minimal conditions in p-stable limit theorems -II. Stochastic Proc. Appl. 68 (1997) 1–20. [CrossRef] [Google Scholar]
  18. K. Joag-Dev and F. Proschan, Negative association of random variables, with applications. Ann. Statist. 11 (1982) 286–295. [CrossRef] [MathSciNet] [Google Scholar]
  19. O. Kallenberg, Random Measures. Akademie-Verlag, Berlin (1975). [Google Scholar]
  20. M. Kobus, Generalized Poisson Distributions as Limits of Sums for Arrays of Dependent Random Vectors. J. Multi. Analysis (1995) 199–244. [Google Scholar]
  21. M.R Leadbetter, G. Lindgren and H. Rootzén, Extremes and related properties of random sequences and processes. New York, Springer (1983). [Google Scholar]
  22. C.M. Newman, Asymptotic independence and limit theorems for positively and negatively dependent random variables, in Inequalities in Statistics and Probability, Y.L. Tong Ed. IMS Lecture Notes-Monograph Series 5 (1984) 127–140. [Google Scholar]
  23. C.M. Newman, Y. Rinott and A. Tversky, Nearest neighbors and voronoi regions in certain point processes. Adv. Appl. Prob. 15 (1983) 726–751. [CrossRef] [Google Scholar]
  24. C.M. Newman and A.L. Wright, An invariance principle for certain dependent sequences. Ann. Probab. 9 (1981) 671–675. [CrossRef] [MathSciNet] [Google Scholar]
  25. V.V. Petrov, Limit theorems of probability theory: sequences of independent random variables. Clarendon Press, Oxford (1995). [Google Scholar]
  26. L. Pitt, Positively Correlated Normal Variables are Associated. Ann. Probab. 10 (1982) 496–499. [CrossRef] [MathSciNet] [Google Scholar]
  27. E. Rio, Théorie asymptotique des processus aléatoires faiblement dépendants. Collection Mathématiques & Applications. Springer, Berlin 31 (2000). [Google Scholar]
  28. K.I. Sato, Lévy processes and infinitely divisible distributions. Cambridge studies in advanced mathematics 68 (1999). [Google Scholar]
  29. C.M. Stein, A bound for the error in the normal approximation to the distribution of a sum of dependent random variables, in Proc. Sixth Berkeley Symp. Math. Statist. Probab. Univ. California Press 3 (1971) 583–602. [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.